# SDR 20000511AP023

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM BS 1110 BL 0 - LBL 12 AND BL 0 - RBL 12.  REMOVED CORROSION IAW 51-10-6 PAGE 2.  AREA OUT OF LIMITS.  CUT OUT DAMAGED AREA IAW 53-10-8 FIG 8.  FABRICATED ANGLE AND FILLER REPAIR IAW 53-10-8 FIG 8 SHEET 4-5.  ACCOMPLISHED HFEC AROUND EDGES OF CUTOUT IAW PART 6 51-00-00.  NO CRACKS NOTED, TREATED AND PRIMED IAW 51-10-2 PAGE 1.  INSTALLED REPAIR PARTS ON FLOORBEAM STATION 1110 BETWEEN LBL 12 TO RBL 12 IAW 53-10-8 FIG 8.  (M)
